CureZone   Log On   Join
Re: Losing my religion...
 
  Views: 2,736
Published: 13 years ago
 
This is a reply to # 1,235,821

Re: Losing my religion...


Me too. Been on 600+mg of Lugol for about 2 mos now. For the first month I was fine and experiencing some rather nice things. Now I'm starting to a break into my body's toxic mantle layer which had previously been protected and I assume adapted to. This is where the fun begins, but now that I've whittled things down to this level, I need a quick break to gear up for the Battle of the Bulge. I'm going to drive the I-train right down to the core.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.578 sec, (1)